# SDR UALA2010102103890

- Difficulty date: October 21, 2010
- Submitted: November 15, 2010
- Operation: Air carrier
- Aircraft: N780UA
- Make and model: Boeing 777222
- Aircraft serial: 26944
- Aircraft time: 57,794 hours, 10,482 cycles
- Engine: Pwa PW4077
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Part number: 3010000801
- Condition: Smoke
- Location: Galley
- Stage of operation: IN
- How discovered: 9
- Nature of condition: C, B
- Precautionary procedure: K

## Discrepancy

WARMING OVEN - SMOKING.  DIRTY. CLEANED OVEN R32. OK FOR SERVICE.
